# SDR A6WA201140557

- Difficulty date: June 30, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 18,268 hours, 17,343 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DENT ON LOWER HINGE INSIDE.  REWORKED IAW REO 601R-52-11-1955.
